Paper Titles in Periodical
International Journal of Pure Mathematical Sciences
BSMaSS Volume 13
Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > BSMaSS Volume 13 > A Note on Multiplicative Triple Fibonacci...
< Back to Volume

A Note on Multiplicative Triple Fibonacci Sequences

Full Text PDF

Abstract:

In this paper, multiplicative triple Fibonacci sequences have been discussed. Here the results obtained by Singh et.al [3] have been extended. Some new theorems have been established.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 13)
Pages:
1-6
Citation:
S. Kumar et al., "A Note on Multiplicative Triple Fibonacci Sequences", The Bulletin of Society for Mathematical Services and Standards, Vol. 13, pp. 1-6, 2015
Online since:
March 2015
Export:
Distribution:
References:

Singh, B. and Sikhwal, O. (2010): Multiplicative coupled Fibonacci sequence and some fundamental properties, International Journal of Contemporary Mathematical Science, Vol. 5, No. 5, 223-230.

Singh, B. and Sikhwal, O. (2010): Fibonacci-triple sequence and some fundamental properties, Tamkang Journal of Mathematics, Vol. 41, No. 4, 325-333.

Singh, B. and Sikhwal, O. (2012): Multiplicative triple Fibonacci sequences, Applied Mathematical Sciences, Vol. 6, No. 52, 2567-2572.

Lee, J. Z. and Lee, J.S. (1987): Some properties of the generalization of the Fibonacci sequence, The Fibonacci Quarterly, Vol. 25, No. 2, 111-117.

Atanassov, K.T., Atanassov, L.C. and Sasselov, D.D. (1985): A new perspective to the generalization of the Fibonacci sequence, The Fibonacci Quarterly, Vol. 23, No. 3, 121-28.

Atanassov, K.T. (1995): Remark on a new direction for a generalization of the Fibonacci sequence, The Fibonacci Quarterly, Vol. 33, No. 3, 249-250.

Atanassov, K.T., Atanassov,V., Shannon, A.G. and Turner, J.C. (2002): New visual perspective on Fibonacci numbers, World Scientific.

Vorobyov, N.N. (1963): The Fibonacci numbers, D. C. Health and company, Boston.

Koshy, T. (2001): Fibonacci and Lucas numbers with application, Wiley-Interscience Publication, New York.

Show More Hide
Cited By:
This article has no citations.